American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 107 found      Go to page: 1 2 3 4

[1] Árpád Baricz, Dimitar K. Dimitrov, Halit Orhan and Nihat Yağmur. Radii of starlikeness of some special functions. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] D. K. Thomas. On the logarithmic coefficients of close to convex functions. Proc. Amer. Math. Soc. 144 (2016) 1681-1687.
Abstract, references, and article information   
View Article: PDF

[3] Dimitrios Betsakos. Geometric description of the classification of holomorphic semigroups. Proc. Amer. Math. Soc. 144 (2016) 1595-1604.
Abstract, references, and article information   
View Article: PDF

[4] Andrew Bakan, Stephan Ruscheweyh and Luis Salinas. Universal convexity and universal starlikeness of polylogarithms. Proc. Amer. Math. Soc. 143 (2015) 717-729.
Abstract, references, and article information   
View Article: PDF

[5] Alexandru Aleman and María J. Martín. Convex harmonic mappings are not necessarily in $h^{1/2}$. Proc. Amer. Math. Soc. 143 (2015) 755-763.
Abstract, references, and article information   
View Article: PDF

[6] Árpád Baricz, Pál Aurel Kupán and Róbert Szász. The radius of starlikeness of normalized Bessel functions of the first kind. Proc. Amer. Math. Soc. 142 (2014) 2019-2025.
Abstract, references, and article information   
View Article: PDF

[7] Adam Lecko and Dariusz Partyka. A Revised Proof of Spirallikeness. Contemporary Mathematics 591 (2013) 171-181.
Book volume table of contents
View Article: PDF

[8] Ian Graham, Hidetaka Hamada, Gabriela Kohr and Mirela Kohr. Univalent Subordination Chains in Reflexive Complex Banach Spaces. Contemporary Mathematics 591 (2013) 83-111.
Book volume table of contents
View Article: PDF

[9] M. Obradović and S. Ponnusamy. Injectivity and Starlikeness of Sections of a Class of Univalent Functions. Contemporary Mathematics 591 (2013) 195-203.
Book volume table of contents
View Article: PDF

[10] Peter Duren, Hidetaka Hamada and Gabriela Kohr. Two-point distortion theorems for harmonic and pluriharmonic mappings. Trans. Amer. Math. Soc. 363 (2011) 6197-6218. MR 2833550.
Abstract, references, and article information   
View Article: PDF

[11] Mark Elin, Marina Levenshtein, Simeon Reich and David Shoikhet. A rigidity theorem for holomorphic generators on the Hilbert ball. Proc. Amer. Math. Soc. 136 (2008) 4313-4320. MR 2431045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ian Graham, Hidetaka Hamada, Gabriela Kohr and Mirela Kohr. Parametric representation and asymptotic starlikeness in $\mathbb {C}^n$. Proc. Amer. Math. Soc. 136 (2008) 3963-3973. MR 2425737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Nam-Gyu Kang. Boundary behavior of SLE. J. Amer. Math. Soc. 20 (2007) 185-210. MR 2257400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Dmitry S. Kalyuzhnyi-Verbovetzkii and Victor Vinnikov. Non-commutative positive kernels and their matrix evaluations. Proc. Amer. Math. Soc. 134 (2006) 805-816. MR 2180898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Donald E. Marshall and Steffen Rohde. The Loewner differential equation and slit mappings. J. Amer. Math. Soc. 18 (2005) 763-778. MR 2163382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Zhongqiu Ye. On successive coefficients of odd univalent functions. Proc. Amer. Math. Soc. 133 (2005) 3355-3360. MR 2161160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] D. Bshouty and A. Lyzzaik. On a conjecture of D. Styer regarding univalent geometric and annular starlike functions. Proc. Amer. Math. Soc. 133 (2005) 1485-1490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Björn Gustafsson, Dmitri Prokhorov and Alexander Vasil'ev. Infinite lifetime for the starlike dynamics in Hele-Shaw cells. Proc. Amer. Math. Soc. 132 (2004) 2661-2669. MR 2054792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Michael Dorff. Minimal graphs in $\mathbb{R}^3$ over convex domains. Proc. Amer. Math. Soc. 132 (2004) 491-498. MR 2022374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Dmitri V. Prokhorov and Jan Szynal. Directional convexity of level lines for functions convex in a given direction. Proc. Amer. Math. Soc. 131 (2003) 1453-1457. MR 1949875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Rodrigo Bañuelos, Rafal Latala and Pedro J. Méndez-Hernández. A Brascamp-Lieb-Luttinger--type inequality and applications to symmetric stable processes. Proc. Amer. Math. Soc. 129 (2001) 2997-3008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Konstantin Kornev and Alexander Vasil'ev. Geometric properties of the solutions of a Hele-Shaw type equation. Proc. Amer. Math. Soc. 128 (2000) 2683-2685. MR 1664386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ian Graham and David Minda. A Schwarz lemma for multivalued functions and distortion theorems for Bloch functions with branch points. Trans. Amer. Math. Soc. 351 (1999) 4741-4752. MR 1694292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Richard Fournier and Stephan Ruscheweyh. Free boundary value problems for analytic functions in the closed unit disk. Proc. Amer. Math. Soc. 127 (1999) 3287-3294. MR 1618666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Hidetaka Hamada. The growth theorem of convex mappings on the unit ball in $\mathbb{C}^n$. Proc. Amer. Math. Soc. 127 (1999) 1075-1077. MR 1618682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Kevin A. Roper and Ted J. Suffridge. Convexity properties of holomorphic mappings in $\mathbb{C}^n$ . Trans. Amer. Math. Soc. 351 (1999) 1803-1833. MR 1475692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Rodrigo Bañuelos, Tom Carroll and Elizabeth Housworth. Inradius and integral means for Green's functions and conformal mappings. Proc. Amer. Math. Soc. 126 (1998) 577-585. MR 1443813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Michael J. Dorff. Some harmonic $n$-slit mappings. Proc. Amer. Math. Soc. 126 (1998) 569-576. MR 1422862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] E. Haliloglu. On the Faber coefficients of functions univalent in an ellipse. Trans. Amer. Math. Soc. 349 (1997) 2901-2916. MR 1373635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Pietro Poggi-Corradini. Hardy spaces and twisted sectors for geometric models. Trans. Amer. Math. Soc. 348 (1996) 2503-2518. MR 1340184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 107 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia